Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Closure theorems for spaces of entire functions


Author: Loren D. Pitt
Journal: Bull. Amer. Math. Soc. 83 (1977), 732-734
MSC (1970): Primary 41A30; Secondary 30A64
MathSciNet review: 0435408
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 41A30, 30A64

Retrieve articles in all journals with MSC (1970): 41A30, 30A64


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1977-14368-1
PII: S 0002-9904(1977)14368-1